Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 91, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2006, 1:00 PM EDT for Chattooga County, Floyd County, Gordon County, Georgia. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2006, 1:00 PM EDT (17:00 UTC)
- Expired
- Apr 19, 2006, 2:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Chattooga County, GA, Floyd County, GA, Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 1:07 PM EDT | HAIL 1 | 1 N Summerville, GA | PENNY TO QUARTER SIZE HAIL COVERING THE GROUND |
| Apr 19, 1:19 PM EDT | HAIL 0.88 | Calhoun, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:59 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 191700 SVRFFC GAC055-115-129-191800- /O.NEW.KFFC.SV.W.0091.060419T1700Z-060419T1800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 100 PM EDT WED APR 19 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHATTOOGA COUNTY IN NORTHWEST GEORGIA FLOYD COUNTY IN NORTHWEST GEORGIA GORDON COUNTY IN NORTHWEST GEORGIA * UNTIL 200 PM EDT * AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NICKELSVILLE TO 17 MILES NORTHWEST OF BERRYTON...AND MOVING SOUTHEAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REDBUD...OOSTANAULA...JAMES H. FLOYD STATE PARK...EVERETT SPRINGS...CHATTOOGAVILLE...AUDUBON...TRION...SUMMERVILLE... FAIRMOUNT AND CALHOUN. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3462 8487 3459 8584 3430 8547 3441 8466 $$
2 follow-up statements
000 WWUS52 KFFC 191717 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 117 PM EDT WED APR 19 2006 GAC055-115-129-191800- /O.CON.KFFC.SV.W.0091.000000T0000Z-060419T1800Z/ FLOYD GA-CHATTOOGA GA-GORDON GA- 117 PM EDT WED APR 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT FOR GORDON...CHATTOOGA AND FLOYD COUNTIES... AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CALHOUN TO MENLO...MOVING SOUTHEAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIDINGS...REDBUD...LYERLY...BLACKWOOD...CHATTOOGAVILLE...FARMVILLE... PLAINVILLE...ARMUCHEE...SONORAVILLE...HOLLAND...PINSON AND FAIRMOUNT. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT WEDNESDAY AFTERNOON FOR NORTHWESTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3462 8487 3459 8584 3430 8547 3441 8466 $$
000
WWUS52 KFFC 191742
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT WED APR 19 2006
GAC129-191750-
/O.CAN.KFFC.SV.W.0091.000000T0000Z-060419T1800Z/
GORDON GA-
140 PM EDT WED APR 19 2006
...THE SEVERE THUNDERSTORM WARNING FOR GORDON COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF GORDON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3457 8517 3458 8508 3454 8508 3453 8510
3441 8511 3439 8509 3439 8501 3437 8501
3431 8546 3458 8552
$$
GAC055-115-191800-
/O.CON.KFFC.SV.W.0091.000000T0000Z-060419T1800Z/
FLOYD GA-CHATTOOGA GA-
140 PM EDT WED APR 19 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR CHATTOOGA AND FLOYD COUNTIES...
AT 140 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PINSON TO
CHATTOOGAVILLE...OR ALONG A LINE EXTENDING FROM NORTHEAST OF ROME TO
SOUTHWEST OF SUMMERVILLE...MOVING SOUTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLLAND.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3457 8517 3458 8508 3454 8508 3453 8510
3441 8511 3439 8509 3439 8501 3437 8501
3431 8546 3458 8552
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:30 AM EDT, 7 hours 30 minutes earlier.
Area forecast discussion, Apr 19, 5:30 AM EDT, 7 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT WED APR 19 2006 .SHORT TERM...(TODAY THROUGH FRIDAY) CURRENT CONVECTION EAST AND SOUTHEAST OF MCN ALONG A MOISTURE BOUNDARY WILL DRIFT SOUTHEAST THROUGH DAWN AND BY THEN MOST OF THE CONVECTION SHOULD HAVE DISSIPATED. THE MCS OVER MO/IL/IN WILL BEGIN TOPPING THE RIDGE AND START DRIFTING SOUTHEAST SHORTLY. THE GFS AND NAM SEEM A BIT TOO FAST AS BY 06Z THEY HAVE IT IN KY. HOWEVER BOTH MODELS BRING THE MCS ACROSS THE CAROLINAS WITH JUST THE EASTERN AREAS OF THE CWA BEING AFFECTED BY THE MCS BY THIS AFTERNOON. HOWEVER WITH OUTFLOW BOUNDARIES AND DIFFERENTIAL HEATING ALONG THE BOUNDARY OF THE MCS...CONVECTION IS A POSSIBILITY ACROSS THE ENTIRE CWA. CAPES THIS AFTERNOON REACH ABOVE 2000 ACROSS NORTH GA AND LIFTED INDICES REACH -4 TO -6. SPC HAS ALL THE CWA IN A SLIGHT RISK TODAY AND THAT LOOKS GOOD. A BRIEF BREAK TONIGHT FROM THE THUNDER THEN ANOTHER S/W MOVES INTO THE CWA BY THURSDAY AFTERNOON BRINGING ANOTHER CHANCE OF THUNDERSTORMS. TEMPERATURES WILL BE A PROBLEM DUE TO CLOUDS. ANY PLACE THAT SEES AN HOUR OR TWO OF SUNSHINE WILL RISE INTO THE 80S...HOWEVER THOSE THAT DO NOT SEE ANY SUNSHINE WILL SEE TEMPS IN THE 70S. WILL GO WITH GFS MOS AS THERE SHOULD BE SOME SUNSHINE TO PUSH OUR TEMPS INTO THE 80S TODAY...EXCEPT FOR THE EAST WHERE THEY WILL REMAIN UNDER THE CLOUD SHIELD OF THE MCS. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) A LITTLE DIFFERENCE IN THE MODELS PER THE TIMING OF THE COLD FRONT FRIDAY NIGHT AND SATURDAY. GFS HAS THE FRONT THROUGH MOST OF THE CWA BY 18Z WHILE THE NAM IS SLOWER. WILL HOLD POPS ACROSS THE CWA THROUGH THE DAY SATURDAY. MAIN PROBLEM WITH THE POPS THROUGH DAY 7 WILL BE THE TIMING OF THE SHORT WAVES AND THE RELIABILITY OF THE GFS THROUGH DAY 7. WILL THEREFORE GO WITH THE GFS POPS AND KEEP TEMPS AT OR ABOVE NORMAL THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 83 63 79 62 / 30 5 30 20 ATHENS 78 58 81 60 / 40 5 30 20 GAINESVILLE 77 59 80 60 / 50 10 30 20 ROME 88 61 80 60 / 50 10 40 30 COLUMBUS 89 65 87 65 / 30 5 30 20 MACON 84 62 85 60 / 30 5 30 20 && .AVIATION... LOW CLOUDS AND FOG HAVE DEVELOPED ACROSS THE AREA THIS MORNING. OVC008-OVC015 CEILINGS WILL CONTINUE THROUGH 13Z-15Z. EXPECTING TSRA TO DEVELOP THIS AFTERNOON ASSOCIATED WITH LARGE MCS NOW OVER IL/IN. THIS STORM SYSTEM IS FORECASTED TO MOVE SE TODAY INTO THE CAROLINAS SO MAINLY THE EASTERN HALF OF THE STATE WILL BE AFFECTED. WINDS STARTING OUT OF THE SE THIS MORNING TURNING W TO SW SHORTLY AFTER DAY BREAK. EXPECT WINDS IN THE 6 TO 12 KT RANGE ALL DAY. RESTRICTIONS TO VSBYS THIS MORNING WITH LOW CLOUDS AND FOG LIFTING BY MID MORNING. NO VSBY RESTRICTIONS EXPECTED AFTER THAT EXCEPT IN TSTMS. .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Apr 19, 11:45 AM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT WED APR 19 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE STORMS ARE EXPECTED ACROSS NORTH GEORGIA AND CENTRAL GEORGIA THROUGH LATE THIS AFTERNOON. .SYNOPSIS... A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE MOVING SOUTHWARD THROUGH THE AFTERNOON. THIS WILL BRING SHOWERS AND THUNDERSTORMS TO CENTRAL GEORGIA DURING THE AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS TODAY WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...DIME TO NICKEL SIZE HAIL...STRONG GUSTY WINDS...AND PERIODS OF HEAVY RAIN. THE BEST CHANCE FOR ANY SEVERE WEATHER WILL BE ACROSS NORTH GEORGIA THROUGH THE EARLY AFTERNOON... THEN OVER CENTRAL GEORGIA THROUGH LATE THIS AFTERNOON. .DISCUSSION... A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE TO PUSH SOUTHWARD INTO CENTRAL GEORGIA DURING THE AFTERNOON. INSTABILITY INDICES WILL BE GREATEST IN AREAS ACROSS MAINLY THE WESTERN HALF OF GEORGIA...WHERE CAPES COULD REACH AS MUCH AS 2000 AND LIFTED INDICES WILL BE IN THE MINUS 4 TO MINUS 6 RANGE. VERTICAL WIND SHEAR PROFILES WILL REMAIN WEAK...SO THE MAIN THREAT WILL BE ISOLATED SEVERE STORMS WITH LARGE HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Special weather statement, Apr 19, 12:18 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1218 PM EDT WED APR 19 2006 GAZ011-019-191700- 1218 PM EDT WED APR 19 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN FLOYD AND CHATTOOGA COUNTIES UNTIL 100 PM EDT... AT 1216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PINSON TO LYERLY...MOVING SOUTH AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS FLOYD AND CHATTOOGE COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 19, 12:27 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1227 PM EDT WED APR 19 2006 GAZ005-007-013-191715- 1227 PM EDT WED APR 19 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN PICKENS...GILMER AND MURRAY COUNTIES UNTIL 115 PM EDT... AT 1225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RAMHURST...MOVING SOUTHEAST AT 45 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PICKENS...GILMER AND MURRAY COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 19, 12:28 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 5 NE FAIRMOUNT 34.49N 84.64W
04/19/2006 M0.75 INCH PICKENS GA TRAINED SPOTTER
REPORTED NEAR LUDVILLE
1130 AM HAIL FAIRMOUNT 34.44N 84.70W
04/19/2006 M0.75 INCH GORDON GA LAW ENFORCEMENT
1202 AM HAIL ADAIRSVILLE 34.37N 84.91W
04/19/2006 M0.75 INCH BARTOW GA PUBLIC
1045 AM HAIL LA FAYETTE 34.71N 85.28W
04/19/2006 E0.75 INCH WALKER GA EMERGENCY MNGR
&&
KDFLocal storm report, Apr 19, 12:28 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 5 NE FAIRMOUNT 34.49N 84.64W
04/19/2006 M0.75 INCH PICKENS GA TRAINED SPOTTER
REPORTED NEAR LUDVILLE
1130 AM HAIL FAIRMOUNT 34.44N 84.70W
04/19/2006 M0.75 INCH GORDON GA LAW ENFORCEMENT
1202 PM HAIL ADAIRSVILLE 34.37N 84.91W
04/19/2006 M0.75 INCH BARTOW GA PUBLIC
1045 AM HAIL LA FAYETTE 34.71N 85.28W
04/19/2006 E0.75 INCH WALKER GA EMERGENCY MNGR
&&
KDFLocal storm report, Apr 19, 12:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL CARTERSVILLE 34.17N 84.80W
04/19/2006 E1.00 INCH BARTOW GA PUBLIC
1105 AM HAIL CHATSWORTH 34.78N 84.78W
04/19/2006 E0.75 INCH MURRAY GA LAW ENFORCEMENT
&&
KDFLocal storm report, Apr 19, 12:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL CARTERSVILLE 34.17N 84.80W
04/19/2006 E1.00 INCH BARTOW GA PUBLIC
1105 AM HAIL CHATSWORTH 34.78N 84.78W
04/19/2006 E0.75 INCH MURRAY GA LAW ENFORCEMENT
&&
KDFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:56 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 34 min |
| Apr 19, 10:02 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 58 min |
| Apr 19, 10:22 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 38 min |
| Apr 19, 10:55 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Murray, Pickens | 50 min |
| Apr 19, 10:57 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 33 min |
| Apr 19, 11:26 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 49 min |
| Apr 19, 11:44 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 46 min |
| Apr 19, 12:14 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 46 min |
| Apr 19, 12:28 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 62 min |
| Apr 19, 12:52 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 23 min |
| Apr 19, 1:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Douglas, Fulton | 26 min |
| Apr 19, 1:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 45 min |
| Apr 19, 2:04 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 41 min |
| Apr 19, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 31 min |
| Apr 19, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 48 min |
| Apr 19, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 42 min |
| Apr 19, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| Apr 19, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 37 min |
| Apr 19, 4:26 PM EDT | Tornado Warning | FFC | Troup | 34 min |
| Apr 19, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 33 min |
| Apr 19, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 36 min |
| Apr 19, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 33 min |
| Apr 19, 4:58 PM EDT | Tornado Warning | FFC | Meriwether | 47 min |
| Apr 19, 5:19 PM EDT | Tornado Warning | FFC | Harris, Talbot | 41 min |
| Apr 19, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 34 min |
| Apr 19, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 44 min |
| Apr 19, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.